Volume 27, Issue 6
A Finite Element Method with Rectangular Perfectly Matched Layers for the Scattering from Cavities

Deyue Zhang, Fuming Ma & Heping Dong

J. Comp. Math., 27 (2009), pp. 812-834.

Published online: 2009-12

Preview Full PDF 297 2060
Export citation
  • Abstract

We develop a finite element method with rectangular perfectly matched layers (PMLs) for the wave scattering from two-dimensional cavities. The unbounded computational domain is truncated to a bounded one by using of a rectangular perfectly matched layer at the open aperture. The PML parameters such as the thickness of the layer and the fictitious medium property are determined through sharp a posteriori error estimates. Numerical experiments are carried out to illustrate the competitive behavior of the proposed method.  

  • Keywords

Cavity Perfectly matched layers Finite element method

  • AMS Subject Headings

35Q60 65L60 78A45.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-27-812, author = {}, title = {A Finite Element Method with Rectangular Perfectly Matched Layers for the Scattering from Cavities}, journal = {Journal of Computational Mathematics}, year = {2009}, volume = {27}, number = {6}, pages = {812--834}, abstract = {

We develop a finite element method with rectangular perfectly matched layers (PMLs) for the wave scattering from two-dimensional cavities. The unbounded computational domain is truncated to a bounded one by using of a rectangular perfectly matched layer at the open aperture. The PML parameters such as the thickness of the layer and the fictitious medium property are determined through sharp a posteriori error estimates. Numerical experiments are carried out to illustrate the competitive behavior of the proposed method.  

}, issn = {1991-7139}, doi = {https://doi.org/10.4208/jcm.2009.09-m2902}, url = {http://global-sci.org/intro/article_detail/jcm/8605.html} }
TY - JOUR T1 - A Finite Element Method with Rectangular Perfectly Matched Layers for the Scattering from Cavities JO - Journal of Computational Mathematics VL - 6 SP - 812 EP - 834 PY - 2009 DA - 2009/12 SN - 27 DO - http://doi.org/10.4208/jcm.2009.09-m2902 UR - https://global-sci.org/intro/article_detail/jcm/8605.html KW - Cavity KW - Perfectly matched layers KW - Finite element method AB -

We develop a finite element method with rectangular perfectly matched layers (PMLs) for the wave scattering from two-dimensional cavities. The unbounded computational domain is truncated to a bounded one by using of a rectangular perfectly matched layer at the open aperture. The PML parameters such as the thickness of the layer and the fictitious medium property are determined through sharp a posteriori error estimates. Numerical experiments are carried out to illustrate the competitive behavior of the proposed method.  

Deyue Zhang, Fuming Ma & Heping Dong. (2019). A Finite Element Method with Rectangular Perfectly Matched Layers for the Scattering from Cavities. Journal of Computational Mathematics. 27 (6). 812-834. doi:10.4208/jcm.2009.09-m2902
Copy to clipboard
The citation has been copied to your clipboard